# SDR REXA2013070701339

- Difficulty date: July 7, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N831AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8031
- Aircraft time: 13,608 hours, 13,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH AT THE F/A STATION FOUND IN ON POSITION AT GATE.  EMERGENCY LIGHTS INOPERATIVE.  ALLOWED TIME TO CHARGE BATTERIES.  EMERGENCY LIGHTS OPERATIONS NORMAL IAW AMM 33-50-00.  ACFT OK FOR SERVICE.
